Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Has peeling skin on feet. Diagnosed with plantar fasciitis. Applying hemp foot protector. Any suggestion?

My husband has peeling skin on the bottom of his feet .Recently, he was diagnosed with plantar fasciitis and I was strapping his foot as per doc s instructions when the condition became worse (I would say he had dry skin on his feet before either condition). He has no peeling or itching between the toes. At present he is applying Hemp Foot Protector from the Body Shop but not sure if this the way to go. He did use some cortisone cream but only for a few days. There are sometimes a few small blisters which seem to break down and then peeling occurs.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi it is fissure feet due to xerosis of the is mainly due to sweating excessive ly or work in water exclusively.fissure feet can be cured by keeping the legs in lukewarm water for 15 minutes daily twice daily and application of moisturiser along with dipsalic ointment can cure the condition.if no response u can use calcipotriol ointment or salytar ointment
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor